# SDR ABXR2019020200094

- Difficulty date: February 2, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 9,142,934 hours, 43,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 452T2701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC UPPER FLOORBEAM SHEAR WEB CORRODED.
